# SDR DALA14019353149

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 31,365 hours, 16,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE BETWEEN FRAMES 66-68 AT LEVEL S23R.  REPLACED ANGLE IAW SRM 51-72-11 AND DWG D53480505.
